Alert archive / Nevada / Flash Flood Watches in 2017
Flash Flood Watch 7, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood watch at Aug 3, 2017, 2:27 AM MST for Mohave County, Arizona; Clark County, Lincoln County, Nye County, Nevada; Inyo County, San Bernardino County, California. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2017, 2:27 AM MST (09:27 UTC)
- Expired
- Aug 3, 2017, 11:52 PM MST
- In force
- 21 hr
- Issued by
- NWS Las Vegas, NV
- Flood severity
- None
Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Clark County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 110 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 9.5 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 706 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 3193 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
386 WGUS65 KVEF 030927 FFAVEF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Las Vegas NV 227 AM PDT Thu Aug 3 2017 ...Another round of thunderstorms today will bring the potential for heavy rainfall to southeast California today and tonight... ..Favorable conditions are expected again today for scattered showers and thunderstorms across much of southeastern California. With abnormally high moisture over the area, any thunderstorms that develop will bring the threat of another round of flash flooding. CAZ522>527-040500- /O.NEW.KVEF.FF.A.0007.170803T0927Z-170804T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Death Valley National Park-Western Mojave Desert- Eastern Mojave Desert-Morongo Basin-Cadiz Basin- San Bernardino County-Upper Colorado River Valley- 227 AM PDT Thu Aug 3 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... The National Weather Service in Las Vegas has issued a * Flash Flood Watch for a portion of southeast California, including the following areas, Cadiz Basin, Death Valley National Park, Eastern Mojave Desert, Morongo Basin, San Bernardino County-Upper Colorado River Valley, and Western Mojave Desert. * Through this evening * Through this early tonight * Scattered thunderstorms will be capable of producing intense rainfall which could lead to flash flooding. Flooding of normally dry washes, low water crossings, and poorly drained intersections is likely. Be especially cautious at night when flash flood danger may be harder to see. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may become favorable for flooding of washes...streams and other drainage areas in the watch area. If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$
4 follow-up statements
177 WGUS65 KVEF 031519 FFAVEF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Las Vegas NV 819 AM PDT Thu Aug 3 2017 ...Another round of thunderstorms today will bring the potential for heavy rainfall to southeast California...far southern Nevada and northwest Arizona today and tonight... .Favorable conditions are expected again today for scattered showers and thunderstorms across much of southeastern California along with Clark, Mohave and southern Nye Counties. With abnormally high moisture over the area, any thunderstorms that develop will bring the threat of flash flooding. AZZ001>003-036-NVZ016>022-040500- /O.EXA.KVEF.FF.A.0007.000000T0000Z-170804T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts- Lake Mead National Recreation Area-Northeast Clark County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon-Las Vegas Valley- Southern Clark County- 819 AM PDT Thu Aug 3 2017 /819 AM MST Thu Aug 3 2017/ ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... The National Weather Service in Las Vegas has expanded the * Flash Flood Watch to include portions of northwest Arizona and southern Nevada, including the following areas, in northwest Arizona, Lake Havasu and Fort Mohave, Lake Mead National Recreation Area, Northwest Deserts, and Northwest Plateau. In southern Nevada, Lake Mead National Recreation Area, Las Vegas Valley, Northeast Clark County, Sheep Range, Southern Clark County, Spring Mountains-Red Rock Canyon, and Western Clark and Southern Nye County. * Through this evening * Scattered thunderstorms will be capable of producing intense rainfall which could lead to flash flooding. Flooding of normally dry washes, low water crossings, and poorly drained intersections is likely. Be especially cautious at night when flash flood danger may be harder to see. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may become favorable for flooding of washes...streams and other drainage areas in the watch area. If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$ CAZ522>527-040500- /O.CON.KVEF.FF.A.0007.000000T0000Z-170804T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Death Valley National Park-Western Mojave Desert- Eastern Mojave Desert-Morongo Basin-Cadiz Basin- San Bernardino County-Upper Colorado River Valley- 819 AM PDT Thu Aug 3 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * A portion of southeast California, including the following areas, Cadiz Basin, Death Valley National Park, Eastern Mojave Desert, Morongo Basin, San Bernardino County-Upper Colorado River Valley, and Western Mojave Desert. * Through this evening * Scattered thunderstorms will be capable of producing intense rainfall which could lead to flash flooding. Flooding of normally dry washes, low water crossings, and poorly drained intersections is likely. Be especially cautious at night when flash flood danger may be harder to see. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may become favorable for flooding of washes...streams and other drainage areas in the watch area. If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$
252 WGUS65 KVEF 032316 FFAVEF Flood Watch National Weather Service Las Vegas NV 416 PM PDT Thu Aug 3 2017 CAZ523-524-526-NVZ022-040030- /O.CAN.KVEF.FF.A.0007.000000T0000Z-170804T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Western Mojave Desert-Eastern Mojave Desert-Cadiz Basin- Southern Clark County- 416 PM PDT Thu Aug 3 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southeast California and southern Nevada has been cancelled. Cloud cover and subsidence has limited storm activity over much of San Bernardino and southern Clark counties this afternoon. The threat of widespread flooding has decreased in those areas. $$ AZZ001>003-036-CAZ522-525-527-NVZ016>021-040500- /O.CON.KVEF.FF.A.0007.000000T0000Z-170804T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts- Lake Mead National Recreation Area-Death Valley National Park- Morongo Basin-San Bernardino County-Upper Colorado River Valley- Northeast Clark County-Western Clark and Southern Nye County- Sheep Range-Spring Mountains-Red Rock Canyon-Las Vegas Valley- 416 PM PDT Thu Aug 3 2017 /416 PM MST Thu Aug 3 2017/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT /10 PM MST/ THIS EVENING... The Flash Flood Watch continues for * Portions of northwest Arizona, southeast California, and southern Nevada, including the following areas, in northwest Arizona, Lake Havasu and Fort Mohave, Lake Mead National Recreation Area, Northwest Deserts, and Northwest Plateau. In southeast California, Death Valley National Park, Morongo Basin, and San Bernardino County-Upper Colorado River Valley. In southern Nevada, Lake Mead National Recreation Area, Las Vegas Valley, Northeast Clark County, Sheep Range, Spring Mountains-Red Rock Canyon, and Western Clark and Southern Nye County. * Until 10 PM PDT /10 PM MST/ this evening * Scattered thunderstorms will be capable of producing intense rainfall which could lead to flash flooding. Flooding of normally dry washes, low water crossings, and poorly drained intersections is likely. Be especially cautious at night when flash flood danger may be harder to see. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may become favorable for flooding of washes...streams and other drainage areas in the watch area. If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$ Wolcott
697 WGUS65 KVEF 040157 FFAVEF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Las Vegas NV 657 PM PDT Thu Aug 3 2017 .A line of scattered storms continues to push southwest across the Great Basin this evening. Storms could pose a threat of Flash Flooding across portions of Mohave, Clark, Inyo, and Nye Counties tonight. The threat of flooding has decreased in areas south of Bullhead City, AZ. AZZ002-003-CAZ525-527-040300- /O.CAN.KVEF.FF.A.0007.000000T0000Z-170804T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lake Havasu and Fort Mohave-Northwest Deserts-Morongo Basin- San Bernardino County-Upper Colorado River Valley- 657 PM PDT Thu Aug 3 2017 /657 PM MST Thu Aug 3 2017/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northwest Arizona and southeast California has been cancelled. The threat of additional thunderstorms has diminished across the Morongo Valley, portions of the Colorado River Valley south of Bullhead City, and southern Mohave County this evening. $$ AZZ001-036-CAZ522-NVZ016>021-041000- /O.EXT.KVEF.FF.A.0007.000000T0000Z-170804T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Lake Mead National Recreation Area- Death Valley National Park-Northeast Clark County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon-Las Vegas Valley- 657 PM PDT Thu Aug 3 2017 /657 PM MST Thu Aug 3 2017/ ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 3 AM PDT /3 AM MST/ FRIDAY... The Flash Flood Watch is now in effect for * Portions of northwest Arizona, southeast California, and southern Nevada, including the following areas, in northwest Arizona, Lake Mead National Recreation Area and Northwest Plateau. In southeast California, Death Valley National Park. In southern Nevada, Lake Mead National Recreation Area, Las Vegas Valley, Northeast Clark County, Sheep Range, Spring Mountains-Red Rock Canyon, and Western Clark and Southern Nye County. * Until 3 AM PDT /3 AM MST/ Friday * Scattered thunderstorms will be capable of producing intense rainfall which could lead to flash flooding. Flooding of normally dry washes, low water crossings, and poorly drained intersections is likely. Be especially cautious at night when flash flood danger may be harder to see. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may become favorable for flooding of washes...streams and other drainage areas in the watch area. If you are in the watch area...you should closely monitor weather forecasts and be prepared to take immediate action should heavy rain and flooding occur or a flash flood warning is issued. Listen to NOAA weather radio...commercial radio or television stations for updates on this flash flood threat or by visiting us online at weather.gov/lasvegas && $$
504 WGUS65 KVEF 040652 FFAVEF Flood Watch National Weather Service Las Vegas NV 1152 PM PDT Thu Aug 3 2017 AZZ001-036-CAZ522-NVZ016>021-040800- /O.CAN.KVEF.FF.A.0007.000000T0000Z-170804T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Lake Mead National Recreation Area- Death Valley National Park-Northeast Clark County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon-Las Vegas Valley- 1152 PM PDT Thu Aug 3 2017 /1152 PM MST Thu Aug 3 2017/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northwest Arizona, southeast California, and southern Nevada has been cancelled. Thunderstorm continues to wane at this hour and the threat of widespread flash flooding has decreased significantly. Isolated storms and light to moderate rain showers remain in many areas tonight. Continue to exercise caution if traveling. $$ Wolcott
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood watch went out at Aug 2, 10:02 PM MST, 4 hours 25 minutes earlier.
Area forecast discussion, Aug 2, 10:02 PM MST, 4 hours 25 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1002 PM PDT Wed Aug 2 2017 .SYNOPSIS...Scattered to numerous thunderstorms are expected across the region the next few days. A few stronger storms will pose the risk of flash flooding and strong winds. Thunderstorm coverage will trend more isolated and shift eastward Friday into the weekend with thunderstorm activity becoming more limited to the higher terrain by Sunday. Temperatures will be near normal through the period. && .UPDATE... Ongoing thunderstorms continue across eastern California. This correlated well with areas of lingering instability. Higher moisture has surged northward in the past couple of hours, with PWATs increasing across Inyo and northeast San BernardinoCounty. Think this area from Lake Havasu through central Inyo County will be the most activity through the few hours. Increased precip chances, especially in San Bernardino County where things are just starting to fire. After that, forecast becomes less certain. RAP shows instability and moisture lingering over San Bernardino County through the night, which could keep at least areas of stratiform rain going. The better performing Hi Res models show convection dying off after 07Z, which would be the normal thunderstorm trend for nighttime convection. Without a key feature to keep storms going, leaned towards storms diminishing. Did increase precip chances south of I-40 in California, where if precipitation were to continue this would be the best chance. Will continue to monitor the next few hours and update as need. Further north and east, thunderstorm activity was limited with just some areas of rain. Think what we see now is the best we are going to do for the rest of the night, with continued downward trends in coverage and intensity the next 3 hours. .PREV DISCUSSION... /issued at 757 PM PDT Wed Aug 2 2017/ .UPDATE... A broad line of showers and storms stretching from Inyo County in southeast California through southern Nevada and southern Mohave County in northwest Arizona will continue to push southwestward at around 10 mph through midnight. PWAT values still remaining between 1.00-1.90 inches in these areas will supply plenty of available moisture which combined with the relatively slow storm motion will continue to create flash flooding potential with these storms. In addition to flooding potential, stronger storms will also be able to produce strong, gusty winds of 35-45 mph and small hail. The focus for storms through midnight will be across southern Inyo, northern San Bernardino, and southern Mohave County where 500-1000 J/kg of SBCAPE still remain. Gradual weakening of storms that develop along this southwestward propagating boundary is expected over the next few hours with withdrawal of daytime heating. && .SHORT TERM...Today through Friday Morning Scattered thunderstorm activity is underway this afternoon across mainly the higher terrain north and east of Las Vegas. Meanwhile...widespread cloud cover has suppressed development thus far across most of San Bernardino county. Still anticipating a significant uptick in convection propagating into the lower elevations this evening, thanks in part to substancial daytime heating and instability build up, a moderate mid level flow, and broad divergence aloft promoting lift. High resolution guidance suggests strong storms moving west out of Mohave county, merging with activity propagating southwest out of Lincoln county and SW Utah, then developing westward as a large complex across the SB/Inyo county line region this late this evening. The most favorable timeframe for the Las Vegas metro to see storm activity with this pattern will be in the 5 - 11pm time frame. Flash Flooding will be possible with the strongest storms but storm motion of 10-15 mph will tend to limit precipitation amounts somewhat. Greatest Flash Flood risk will likely be across the Death Valley region later this evening. Tonight, the complex which develops this evening will gradually push west across Western San Bern and southern Inyo Counties while a vort max moves across southern Mohave into eastern San Bern counties overnight. This vort max may ignite some additional showers and storms overnight, and I maintained slight/chance PoPs overnight across the southern two thirds of the region with this feature in mind. This same feature will push abundant cloud cover into the region Thursday which will complicate the thunderstorm outlook by potentially reducing the daytime heating curve and instability build up. Current outlook suggests best potential for additional storms tomorrow may come in the form of a complex moving southeast out of Lincoln and Nye counties and pushing into northern Mohave county, possibly Clark County during the late evening. Bottom line...the next couple days will be active so be prepared for strong winds, locally heavy rainfall, and dangerous lightning if you encounter thunderstorm activity. And as is the nature of the monsoon, a few locations will get missed entirely. .LONG TERM.... Friday through Wednesday It looks like the disturbance that moves around the southern periphery of the Great Basin ridge over southern California during the short term will be become less of a player on Friday as the feature is progged to be along the central California coast. This 00z cycle of models is more bullish that the airmass across the Mojave Desert and northwest Arizona will see less convection as mid- level drying and warming associated with more westerly flow aloft limits instability. GFS precipitable water values on Friday range mostly between 0.75"-1.25", but by next Wednesday values range mostly between 0.50-0.75". Models do insists there will be enough moisture and instability each day associated with the Great Basin convergence zone running from northern Inyo County northeast into northern Lincoln County to support a slight chance of showers and thunderstorms. Outside of thunderstorms no significant winds are forecast while high temperatures will be at or slightly below normal during the period. && .FIRE WEATHER...Scattered to numerous thunderstorms expected the next couple of days, with gradually drying commencing Friday. Over the weekend, storm activity will begin favoring the higher terrain of mainly southern Nevada and Northwest Arizona. Even drier conditions are expected to push in next week, with only isolated thunderstorms expected across the southern Great Basin and higher elevations of Mohave county. Temperatures will be near normal through the period. && .HYDROLOGY...Creeks, streams and rivers in northern Inyo County have shown decreasing flows over the last couple of days. However, some road closures continue in the area. Bishop Creek Bypass and Big Pine Creek Bypass continue to be utilized to minimize flows through Bishop and Big Pine. Increasing moisture will bring increasing thunderstorm chances, which could produce additional runoff that could rapidly increase flows beginning on Wednesday. Remember, never drive through flooded roadways or around barricades. Also, pastureland or farmland adjacent to creeks, streams or rivers could experience areas of standing water. && .AVIATION...For McCarran...Prevailing light, easterly flow around 8 knots or less this afternoon could change quickly this evening as thunderstorm outflows will likely move through the valley at some point. The best time period for this to occur will be between 01z- 05z but there is low confidence as to the direction and strength at which these should occur. Consensus has a brief, southeast push during that time frame which has been included in the current package. Otherwise, SCT-BKN mid/high clouds are expected overnight with south to southwest winds around 10 knots or less becoming light and variable Thursday morning. These will again turn easterly late morning with increasing chances for showers and storms tomorrow afternoon/evening around the valley. For the rest of southern Nevada, northwest Arizona and southeast California...Diurnal wind pattern is expected through late this afternoon before shower and storm development increases which could push brief, erratic wind gusts and wind shifts through the terminals this evening. Best timing for this activity will be 00z-06z. Have included VCTS as all sites as confidence is low in storms directly passing over any of the terminals at this time. Once storms die down overnight, similar wind pattern is expected into Thursday with primarily light, diurnal winds through late Thursday afternoon when coverage of showers and storms increases across the region. && && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && SHORT TERM/FIRE WEATHER...Outler LONG TERM...Pierce AVIATION/UPDATE...Guillet && SHORT TERM...Allen LONG TERM....99 For more forecast information...see us on our webpage: http://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Aug 2, 9:20 PM MST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
920 PM PDT WED AUG 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND GST 1 NNW SAM BOYD STADIUM 36.10N 115.03W
08/02/2017 M60 MPH CLARK NV MESONET
SITE LXVGS.
&&Local storm report, Aug 2, 9:29 PM MST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
929 PM PDT WED AUG 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM FLASH FLOOD 8 WNW NEEDLES 34.88N 114.76W
08/02/2017 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED ROADWAY WASHED OUT ALONG HWY95
APPROXIMATELY 10 MILES WEST OF NEEDLES, AZ
DUE TO MINOR FLOODING.
&&
CKLocal storm report, Aug 2, 10:07 PM MST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1007 PM PDT WED AUG 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM LIGHTNING 2 ENE LAKE HAVASU CITY 34.50N 114.30W
08/02/2017 MOHAVE AZ TRAINED SPOTTER
TRAINED SPOTTER REPORTED THREE PALM TREE
FIRES STARTED BY LIGHTNING STRIKES.
&&
CKLocal storm report, Aug 2, 10:25 PM MST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1025 PM PDT WED AUG 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD 3 SSE TOPOCK 34.73N 114.48W
08/02/2017 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORK REPORTED
OATMAN-TOPOCK HWY CLOSED DUE TO FLOODING.
&&
CKLocal storm report, Aug 2, 10:40 PM MST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1040 PM PDT WED AUG 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM FLASH FLOOD 3 NE MOHAVE VALLEY 34.97N 114.55W
08/02/2017 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORK REPORTED BOUNDARY
CONE RD NEAR MOHAVE VALLEY CLOSED DUE TO
FLOODING.
&&
CKThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 5:14 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 61 min |
| Aug 2, 5:40 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Aug 2, 6:02 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 28 min |
| Aug 2, 6:31 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 44 min |
| Aug 2, 7:03 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Aug 2, 9:54 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Aug 2, 6:35 PM MST | Severe Thunderstorm Warning | VEF | Clark | 25 min |
| Aug 2, 6:45 PM MST | Severe Thunderstorm Warning | VEF | Clark | 30 min |
| Aug 3, 4:47 PM MST | Flash Flood Warning | VEF | Lincoln | 3 hr |
| Aug 2, 5:53 PM MST | Flash Flood Warning | VEF | Inyo | 2 hr |
| Aug 2, 7:19 PM MST | Severe Thunderstorm Warning | VEF | San Bernardino | 26 min |
| Aug 2, 7:36 PM MST | Flash Flood Warning | VEF | Inyo | 3 hr |
| Aug 2, 8:09 PM MST | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 2, 8:19 PM MST | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 2, 8:57 PM MST | Areal Flood Advisory | VEF | Inyo | 3 hr |
| Aug 2, 10:04 PM MST | Flash Flood Warning | VEF | Inyo, San Bernardino | 3 hr |
| Aug 2, 11:36 PM MST | Areal Flood Advisory | VEF | San Bernardino | 3 hr |
| Aug 3, 6:02 AM MST | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 3, 7:41 AM MST | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 3, 8:59 AM MST | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 3, 2:00 PM MST | Flash Flood Warning | VEF | San Bernardino | 3 hr |
Nearby
Flash Flood Watches in Nevada, 2017Flash Flood Watches in California, 2017Flash Flood Watches in Arizona, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.